Volume 21, issue 3 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Barcode embeddings for metric graphs

Steve Oudot and Elchanan Solomon

Algebraic & Geometric Topology 21 (2021) 1209–1266
Abstract

Stable topological invariants are a cornerstone of persistence theory and applied topology, but their discriminative properties are often poorly understood. We study a rich homology-based invariant first defined by Dey, Shi and Wang in 2015, which we think of as embedding a metric graph in the barcode space. We prove that this invariant is locally injective on the space of finite metric graphs and globally injective on a generic subset.

Keywords
inverse problems, applied topology, metric graphs, persistent homology
Mathematical Subject Classification 2010
Primary: 18G60, 55U10, 57M15, 57M50
References
Publication
Received: 19 July 2018
Revised: 4 May 2020
Accepted: 11 June 2020
Published: 11 August 2021
Authors
Steve Oudot
INRIA Saclay
Palaiseau
France
Elchanan Solomon
Duke University
Durham, NC
United States